# SDR FDEA202507041114

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 61,339 hours, 9,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION OF THE OUTBOARD SLAT NO.10 OUTER SKIN DETECTED 1EA FASTENER WITH   TWO CRACKS, APPROXIMATELY 4MM AND 6MM IN LENGTH RESPECTIVELY.  RH WING NO.10 SLAT OUTER SKIN CRACK  AREA REPAIRED AS PER B777 SRM 57-43-01-2R REPAIR   9 FIG 202 REV47.6 AND EA G-5750-T0384009 P1, TITLE: WING - FLIGHT SURFACES - RH WING #10   SLAT OUTER SKIN 02EA CRACKS OVER NOSE BEAM AREA AT OSCS 715 - SRM REPAIR - RSC   TRACKING*THIS EA DEVIATES FROM EO G-5750-E0336257. REFER TO WRI: 57506950 FOR WORK   DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
